# SDR SWIA201436219

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,966 hours, 40,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY LIGHTS ON LT SIDE FLOOR LEVEL INOPERATIVE.  FLT 7429 REPLACED NR 1 FUSE ON BATTERY PACK 3.
